# SDR UALA2013021800971

- Difficulty date: February 16, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 81,126 hours, 23,537 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2000
- Part serial: 726665
- Condition: Making Metal
- Location: Nr 2
- Part time: 66,679 hours, 22,409 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO METAL DEBRIS FOUND ON MAIN GEARBOX AND MAIN OIL FILTER, ENGINE MUST BE REPLACED PRIOR TO NEXT DEPARTURE.  REPLACED NR 2 ENGINE PER MM.  ENGINE S/N OFF 726665 S/N ON 727132.
